# SDR ARWA990107

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Condition: Lack Of Lube
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA - FLT 1628 - AFTER TAKEOF IN SEGU, GEAR NOT LATCHED LIGHT ILLUMINATED, RECYCLED GEAR SEVERAL TIMES.  COULD NOT GET SATISFACTORY UPLATCH CHECK, DOOR NOT LATCHED, LIGHT DID NOT ILLUMINATE, PROCEEDED TO DESTINATION IN ACCORDANCE OF ABNORMAL CHECKLIST.  CHECKED INDICATING SYSTEM, FOUND NORMAL.  TROUBLESHOT, FOUND RIGHT MLG DOOR UPLATCH MECHANISM STIFF.  LUBED SAME, CYCLED MLG SEVERAL TIMES AND PERFORMED REPEATED UPLATCH CHECKS NO DISCREPANCIES NOTED.  OPS NORMAL IAW DC-8 MM 32-30-0 AND 12-81-01 LUBE.  (M)
